# SDR QXEA2010111500737

- Difficulty date: November 10, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 23,537 hours, 17,539 cycles
- Engine: Ge CF34*
- System (JASC): 2620 · Extinguishing System
- Part: Control Unit
- Part number: 47388904
- Part serial: 1056
- Condition: Malfunctioned
- Location: Fire Suppression
- Part time: 14,899 hours, 11,059 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAULT STATUS MESSAGE. ALL THE FIRE BOTTLES AND ALL OF THE FIRE BOTTLE SQUIBS FAULTED IN THE MDC.  REPLACED THE CONTROL UNIT IAW AMM 26-10-01-000-801 AND 400-801.  OPS CHECK GOOD. NO FURTHER FAULTS NOTED. RETURNED TO SERVICE.
